# SDR A6WA200740045

- Difficulty date: January 24, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT HOLE NR 2 (PNL 510AB, HAS MINOR PITTING AT INBOARD END IN AN AREA APPROX 3 INCHES LONG BY .005 INCH DEEP IN NON-CRITICAL AREA.  (M)  MAINTENANCE REPAIRED WING PLANK HOLE NR 2 (510AB) IAW REO 601R-57-21-030 REV F AND AWAC EO E06/021/457 REV A.  (K)
